# SDR 2008UALA01264

- Difficulty date: March 7, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 47,542 hours, 16,706 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT OUTSIDE EEL LIGHT INOP. FOUND BULB BURNED OUT. RELAMPED EEL LIGHT, OPS CHECKED NORMAL.
